# SDR WVER1212201590705

- Difficulty date: December 12, 2015
- Submitted: December 13, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 30,468 hours, 24,820 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: AV67021186004
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DRAG ANGLE AT FUSELAGE TO VERTICAL STABILIZER ATTACHMENT POINT IS CRACKED APPROXIMATELY 1".
